Authors: Jiménez, Jorge
Montes, Susana
Šešelja, Branimir
Tepavčević, Andreja 
Title: Fuzzy relational inequations and equations in the framework of control problems
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 6717 LNAI
First page: 606
Last page: 615
Conference: 11th European Conference on Symbolic and Quantitative Approaches to Reasoning with Uncertainty, ECSQARU 2011; Belfast; United Kingdom; 29 June 2011 through 1 July 2011
Issue Date: 14-Jul-2011
Rank: M33
ISBN: 978-3-642-22151-4
ISSN: 0302-9743
DOI: 10.1007/978-3-642-22152-1_51
Abstract: 
The paper deals with fuzzy relational inequations and equations connected with closed fuzzy sets under a fixed fuzzy relation over the same domain. Such formulas arise in the framework of control problems. We show that fuzzy sets being solutions of these inequations and corresponding equations form a descending sequence with particular lower bounds which are also analyzed. Our approach is based on complete lattices as structures of membership values, which makes this investigation more general then the classical, real-interval valued approach.
Keywords: fuzzy control | fuzzy sets closed under fuzzy relations
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

5
checked on Jan 29, 2023

Page view(s)

17
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.